Translator Disclaimer
July 2019 Weierstrass points on hyperelliptic modular curves
Daeyeol Jeon
Proc. Japan Acad. Ser. A Math. Sci. 95(7): 65-69 (July 2019). DOI: 10.3792/pjaa.95.65

Abstract

In this paper, we find all Weierstrass points on the hyperelliptic modular curves $X_{0}(N)$ whose hyperelliptic involutions are non-exceptional, i.e., induced by matrices in $\mathrm{GL}_{2}(\mathbf{R})$.

Citation

Download Citation

Daeyeol Jeon. "Weierstrass points on hyperelliptic modular curves." Proc. Japan Acad. Ser. A Math. Sci. 95 (7) 65 - 69, July 2019. https://doi.org/10.3792/pjaa.95.65

Information

Published: July 2019
First available in Project Euclid: 24 July 2019

zbMATH: 07213560
MathSciNet: MR3983314
Digital Object Identifier: 10.3792/pjaa.95.65

Subjects:
Primary: 14H55
Secondary: 11G18

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.95 • No. 7 • July 2019
Back to Top